Free Delivery on orders over €49

Nurofen Express Max Strength 400mg Tablets - 12 Pack

€7,19

What is it
Nurofen Express Maximum Strength 400mg Tablets, targets the source of pain faster vs standard ibuprofen. Nurofen is indicated for other body aches and pains and works on other parts of the body. Headache, fever and aches and pains can strike at any time.
Nurofen Express Maximum Strength 400mg Tablets contain ibuprofen (as sodium dihydrate), which has anti-inflammatory properties that is effective for a wide range of mild to moderate aches and pains. The sodium formulation is absorbed up to twice as fast as standard ibuprofen.

Dosage
Take with water.
Adults and children from 12 years: Take 1 tablet with water, up to 3 times a day if required. Leave at least 4 hours between doses (maximum 3 tablets in 24 hours).
Do not give Nurofen Express Tablets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5Kg) to 12 years.
For detailed dosing instructions please refer to the product leaflet.

Warnings & Cautions:
Do Not take more than 3 tablets in any 24-hour period.

Ingredients
The active ingredient is ibuprofen 400 mg (as sodium dihydrate).
The Other ingredients are: croscarmellose sodium, xylitol, microcrystalline cellulose, magnesium stearate, colloidal anhydrous silica, carmellose sodium, talc, acacia spray dried, sucrose, titanium dioxide (E171), macrogol 6000, red printing ink (Opacode S-1-15094) * * (containing shellac, iron oxide red (E172), ammonium hydroxide and simethicone).